# SDR FDEA202102160474

- Difficulty date: February 16, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA3853
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT CEILING STA 1561 RBL 10 MAIN DECK FLOORBOARD SUPPORT   CORRODED AT NUT CLIP. MRKD MAIN CARGO AT STA 1561 RBL 10 REMOVED AND REPLACED FLOOR SUPPORT AFA3853 REF   MD10-30 SRM 51-31-01 VOL 2.
